# SDR COEA2012080201700

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0419
- Aircraft time: 7,441 hours, 9,786 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,422 hours, 9,786 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114A
- Part serial: 19272
- Condition: Power Loss
- Part time: 7,422 hours, 9,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK GEG FLIGHT 8903:  SHORTLY AFTER TAKEOFF AND BELOW 900FT AGL TAKEOFF POWER SLOWLY DECREASED.  EMERGENCY POWER LEVER WAS USED TO RETURN SAFELY TO GEG.  NO EMERGENCY WAS DECLARED.  UNABLE TO DUPLICATE THE PROBLEM ON THE GROUND.  AS A PRECAUTION ENGINE FUEL CONTROL UNIT (P/N 3244897-3, S/N B10190 TSO 6919) AND PROPELLER GOVERNOR (P/N 8210-002AG, S/N 1480103 TSO 151) WAS REPLACED WITH OVERHAULED COMPONENTS.
